Raftul cu initiativa Book Archive

Mathematics

Quelques methodes de resolution des problemes aux limites by J.-L. Lions

By J.-L. Lions

Show description

Read Online or Download Quelques methodes de resolution des problemes aux limites non lineaires (Etudes mathematiques) PDF

Similar mathematics books

Measurement

For seven years, Paul Lockhart’s A Mathematician’s Lament loved a samizdat-style recognition within the arithmetic underground, sooner than call for brought on its 2009 book to even wider applause and debate. An impassioned critique of K–12 arithmetic schooling, it defined how we shortchange scholars through introducing them to math the opposite direction.

Control of Coupled Partial Differential Equations

This quantity comprises chosen contributions originating from the ‘Conference on optimum keep watch over of Coupled platforms of Partial Differential Equations’, held on the ‘Mathematisches Forschungsinstitut Oberwolfach’ in April 2005. With their articles, prime scientists disguise a extensive variety of issues similar to controllability, feedback-control, optimality structures, model-reduction ideas, research and optimum keep watch over of movement difficulties, and fluid-structure interactions, in addition to difficulties of form and topology optimization.

Basic Hypergeometric Series, Second Edition (Encyclopedia of Mathematics and its Applications)

This up-to-date version will proceed to fulfill the desires for an authoritative entire research of the swiftly becoming box of uncomplicated hypergeometric sequence, or q-series. It comprises deductive proofs, workouts, and worthy appendices. 3 new chapters were additional to this version overlaying q-series in and extra variables: linear- and bilinear-generating capabilities for easy orthogonal polynomials; and summation and transformation formulation for elliptic hypergeometric sequence.

Extra info for Quelques methodes de resolution des problemes aux limites non lineaires (Etudes mathematiques)

Example text

Indeed, any complex submanifold of the complex projective space Pn admits a K¨ahler metric - the restriction of the Fubini–Study metric is an example. Conversely, one might wonder whether a compact complex manifold that admits a K¨ahler structure can always be realized as a complex submanifold of Pn or, in other words, whether the complex structure is projective. This is obviously not the case, general complex tori Cn /Γ (n ≥ 2) and general K3 surfaces provide counter-examples. , [ω] ∈ H 2 (X, Z) (see [6, Thm.

7] S. Bosch, W. L¨ utkebohmert & M. Raynaud – N´eron models, Ergebnisse der Mathematik und ihrer Grenzgebiete (3), vol. 21, Springer-Verlag, Berlin, 1990. [8] G. -L. Chai – Degeneration of abelian varieties, Ergebnisse der Mathematik und ihrer Grenzgebiete (3), vol. 22, Springer-Verlag, Berlin, 1990, avec un appendice de D. Mumford. [9] R. , vol. 52, Springer-Verlag, New York, 1977. [10] S. Keel & S. Mori – Quotients by groupoids , Ann. of Math. (2) 145 (1997), no. 1, p. 193–213. ´ r & N. I. Shepherd-Barron – Threefolds and deformations of [11] J.

15 (2002), no. 3, p. 617–664 (electronic). [MM02b] , « Stability of blow-up profile and lower bounds for blow-up rate for the critical generalized KdV equation », Ann. of Math. (2) 155 (2002), no. 1, p. 235–280. [MM04] , « Review on blow up and asymptotic dynamics for critical and subcritical gKdV equations », in Noncompact problems at the intersection of geometry, analysis, and topology, Contemp. , vol. 350, Amer. Math. , Providence, 2004, p. 157–177. [MR03] F. Merle & P. Raphael – « Sharp upper bound on the blow-up rate for the critical nonlinear Schr¨odinger equation », Geom.

Download PDF sample

Rated 4.73 of 5 – based on 42 votes